# SDR BJN2002F00004

- Difficulty date: June 2, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS AFT SECTION INOPERATIVE.  CLEANED CONTACTS ON LAMPS.
